NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, September 20, 2017
Skin Care and Diseases
Hi i went to see a dermatologist yesterday Feb 20/2005 i have a a few one nights stands in my life i slept with a girl that i met at a massage parlour and the condom broke. I just noticed that i had 2 bumps on my penis haed and the doctor said it looked like it was mollescum i have done and hiv test on decmber 19/2005 came back negative i slept with this girl on October 28/2005 now does it mean i alost ay wait 4 my result 4 my herpes test because i have has pimples that grow on my penis shaft and pubic area now the think i want to know is mollescum a sign of hiv and should i consider having and hiv test done all over??the dermotologist told me to put duoflim gel 4 kids on my pimples and penis head but everytime i apply this gel its fells like i have a lighter on my penis head 4 4 mins straight.
Molluscum contagiosa has a varied incubation period and you could have acquired it at any time over the last few months. The expression of molluscum is not necessarily associated with HIV infection. The only time that it serves to be a possible indicator of underlying immune abnormalities such as AIDS is when it is extensive and over large areas of the body, and particularly if it is on the face of an adult. In any event, it it not an outstanding marker for HIV if there are just a few lesions on the genitalia which appears to be your case. Your dermatologist is simply trying to produce inflammation at the molluscum sites. This usually results in the little growths coming off after forming a pustule. I would reconsult your dermatologist to see what other options you might have since he has examined you and is responsible for your care in this matter. The genital herpes and mollusum are not related viruses, although they can occur in the same person but that is pure chance. I know your dermatologist is on the right path so ask the dermatologist what other medications might be used in your case. Thank you for your inquiry.
Charles L Heaton, MD
College of Medicine
University of Cincinnati